# SDR CALA2017071002143

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N26909
- Make and model: Boeing 787-8
- Aircraft serial: 34827
- Aircraft time: 15,796 hours, 1,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204666101
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT ASSY DAMAGED AT THE R1 DOOR, REPLACED THE LIGHT, TESTED OK.    INSPECTED THE EMERGENCY LIGHT.  INSTALLED, SECURED, AND OPS CHECKED GOOD.
